Annals of Pure and Applied Logic 68 (3):327-342 (1994)

Abstract
We show that every analytic set in the Baire space which is dominating contains the branches of a uniform tree, i.e. a superperfect tree with the property that for every splitnode all the successor splitnodes have the same length. We call this property of analytic sets u-regularity. However, we show that the concept of uniform tree does not suffice to characterize dominating analytic sets in general. We construct a dominating closed set with the property that for no uniform tree whose branches are contained in the closed set, the set of these branches is dominating. We also show that from a Σ1n+1-rapid filter a non-u-regular Π1n-set can be constructed. Finally, we prove that ∑12-Kσ-regularity implies ∑12-u-regularity
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(94)90025-6
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,066
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Exact Equiconsistency Results for Δ 3 1 -Sets of Reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.

Add more references

Citations of this work BETA

Forcing Indestructibility of MAD Families.Jörg Brendle & Shunsuke Yatabe - 2005 - Annals of Pure and Applied Logic 132 (2):271-312.
Solovay-Type Characterizations for Forcing-Algebras.Jörg Brendle & Benedikt Löwe - 1999 - Journal of Symbolic Logic 64 (3):1307-1323.
Analytic Countably Splitting Families.Otmar Spinas - 2004 - Journal of Symbolic Logic 69 (1):101-117.
Regularity Properties for Dominating Projective Sets.Jörg Brendle, Greg Hjorth & Otmar Spinas - 1995 - Annals of Pure and Applied Logic 72 (3):291-307.
Dominating and Unbounded Free Sets.Slawomir Solecki & Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (1):75-80.

View all 7 citations / Add more citations

Similar books and articles

Dominating and Unbounded Free Sets.Slawomir Solecki & Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (1):75-80.
Large Cardinals and Projective Sets.Haim Judah & Otmar Spinas - 1997 - Archive for Mathematical Logic 36 (2):137-155.
Regularity Properties for Dominating Projective Sets.Jörg Brendle, Greg Hjorth & Otmar Spinas - 1995 - Annals of Pure and Applied Logic 72 (3):291-307.
Strongly Dominating Sets of Reals.Michal Dečo & Miroslav Repický - 2013 - Archive for Mathematical Logic 52 (7-8):827-846.
Combinatorics for the Dominating and Unsplitting Numbers.Jason Aubrey - 2004 - Journal of Symbolic Logic 69 (2):482-498.
A Minimal Counterexample to Universal Baireness.Kai Hauser - 1999 - Journal of Symbolic Logic 64 (4):1601-1627.
Extending Baire Property by Uncountably Many Sets.Paweł Kawa & Janusz Pawlikowski - 2010 - Journal of Symbolic Logic 75 (3):896-904.
Decomposing Baire Functions.J. Cichoń, M. Morayne, J. Pawlikowski & S. Solecki - 1991 - Journal of Symbolic Logic 56 (4):1273 - 1283.
Mathias Absoluteness and the Ramsey Property.Lorenz Halbeisen & Haim Judah - 1996 - Journal of Symbolic Logic 61 (1):177-194.
Projective Spinor Geometry and Prespace.F. A. M. Frescura - 1988 - Foundations of Physics 18 (8):777-808.
Powers of 2.Kyriakos Keremedis & Horst Herrlich - 1999 - Notre Dame Journal of Formal Logic 40 (3):346-351.
Some Weak Forms of the Baire Category Theorem.Kyriakos Kermedis - 2003 - Mathematical Logic Quarterly 49 (4):369.

Analytics

Added to PP index
2014-01-16

Total views
9 ( #860,700 of 2,344,480 )

Recent downloads (6 months)
1 ( #514,032 of 2,344,480 )

How can I increase my downloads?

Downloads

My notes